# SDR VK62001F00000

- Difficulty date: March 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: VHKJU
- Make and model: Cndair CL6002B19
- Aircraft serial: CL657405
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: SC14000062
- Condition: Failed
- Location: Flap Actuator
- Part time: 1,195 hours
- Component: Flap Actuator, Eaton
- Component part number: 853D10018
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THRUST BEARING FAILURE DUE TO LACK OF LUBRICATION AND POSSIBLE PRELOAD CONDITION.
